# SDR SWAA2022022835533

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242UF; FWD O/B EDGE OF PANEL IS CRACKED AT INSERT / REPAIRED PASSENGER CABIN FLOOR PANEL 242UF FWD O/B EDGE AT INSERT IAW B737 SRM 53-00-50-2R-10 REV 66 STEP 3. CURED IN OVEN FOR 5HRS IN AT 7AM-OUT AT 12PM. (OVEN E0-01 EXP 4-17-19) POSTING COMPOUND (A26413) A26413
